# SDR R61A20120056

- Difficulty date: January 25, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 11,278 hours, 9,023 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: 17084599405
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND FWD CARGO DOOR LATCH ASSY CORRODED.  MX REMOVED AND REPLACED FWD CARGO DOOR LOCK CABLE LATCH ASSY IAW EMB 175 AMM 52-31-08, AMD AMM 20-10-02.  P/N 170-84599-405.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
